# SDR UALA2011032801490

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 37,871 hours, 4,625 cycles
- Engine: Pwa PW40903
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B43540008
- Part serial: 1581
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WALK AROUND CHECK FOUND SPOILER NR 8 PCU LEAKING.  RUNNING HYD LEAK FROM PCU CASE WHEN PRESSURIZED, CHKD HYD TUBE AND CONNECTORS NML.  RPL'D PCU PER MM AND OPERATION TEST PER MM.  ALL IS NORMAL.  NO FAULT AND NO LEAKING FOUND.
